Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Mirena causing health problems

Premium Questions

doctor1 MD

can this iud be causing all my problems? or am i just getting body changes b/c i am 42 now. and can i ...this is the question i sent that you could not see...I have a mirena iud for almost 5 years. i had ...

doctor1 MD

I am rather concerned about some changes in my health patterns. I am 46 years old had a merina put in about four and ahalf years ago for heavy bleeding. I do not have periods and am on very lose dose ...

doctor1 MD

38 year old XXXXXXX XXXXXXX female in perfectly good health and currently not on any regular medications.Vusited Gynecologist 3 months presented with super heavy menstrual cycle.Upon examination Doctor ...

doctor1 MD

I have a Mirena IUD for several years without any problems. I have hot flashes at night now for 1 week. Do I need to remove the IUD? If not now, when and why ? ...

doctor1 MD

test last month and it was negative. It ends when it's after 6 days as normal. I did have a mirena iud removed about 9 months ago which I had 2 for a total of 10 years. No other problems I am 35 years old ...

Public Forum Discussions

doctor1 MD

can the mirena iud that i was on that caused me a whole lot of pain and problems caused my gallbladder to stop working and had to have it removed I just turned 27? ...

doctor1 MD

should have worked with bleeding and the severe cramping but didnt help theyre going to give me mirena tomorrow i have never had children and want a child at some point, is mirena a bad idea or will it help? ...

doctor1 MD

Im 21 years old i weigh 179 pounds, Im a healthy woman, I have no health problems other than ... the birth control Mirena inserted at 6 weeks after delivering my child.. I have been on my period now for 2 ...

doctor1 MD

Hi I m 31, about to be 32 I have one son and I am on the mirena which was due to be removed ... energy, I am over weight, but have never yet had any major health issues, I m not sure what to think ...

doctor1 MD

Can the mirena coil cause gum infections? I have been suffering with gum problems from about ... problems during pregnancy because of hormone changes. Can this be the case for the mirena coil as well? ...

doctor1 MD

what can cause a vibrating in my lower abdomen. i do have a mirena that should have been removed about 18 mths ago. very busy keep putting it off. is this causing me a problem? I have also noticed ...

doctor1 MD

hello. i been having lower back pain for a couple months,well now im getting bad cramps and the pain is movin down my legs. Im on the mirena i was wondering if this could be the problem? i was only ...

doctor1 MD

I have had mirena for 10 months now and have had no problems in it. I also dont have a period. Last day or two I have had some brown discharge, no smell or anything and no period pains. Should I ...

doctor1 MD

I have had mirena in for three years and never had a problem until recently. Is it possible for mirena to cause enlarged and extremely sensitive breasts? Also i know my string feels longer than usual ...

doctor1 MD

I got a Mirena IUD last Wednesday and no problem with it until about two hours ago. Ever since then I am having really, really sharp pains on the left side of my stomach, made worse by movement. I ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.

doctor1 MD

It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem

doctor1 MD

Hi, I have not seen in patients who used mirena cause hyperovulation.